thumbnail

Comment: mathematical properties of condition indices

Transactions of the American Fisheries Society

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

Abstract has not been submitted

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Comment: mathematical properties of condition indices
Series title:
Transactions of the American Fisheries Society
Volume
119
Year Published:
1991
Language:
English
Contributing office(s):
Upper Midwest Environmental Sciences Center
Description:
pp. 1049-1051
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Transactions of the American Fisheries Society
First page:
1049
Last page:
1051
Number of Pages:
3